MAUDE Adverse Event Report: ZIMVIE US CORP LLC T3® PRO TAPERED IMPLANT 4/3MM (D) X 10MM (L); DENTAL IMPLANT

ZIMVIE US CORP LLC T3® PRO TAPERED IMPLANT 4/3MM (D) X 10MM (L); DENTAL IMPLANT
Catalog Number T3PT4310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932)
Date of Event 05/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that implant was removed due to infection.Discovered during clinical procedure.Will replace implant in 4 months.Symptoms / patient impact: inflammation.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.

Brand Name
T3® PRO TAPERED IMPLANT 4/3MM (D) X 10MM (L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key25219732
Report Number0001038806-2026-02778
Device Sequence Number10073903
Product Code DZE
UDI-Device Identifier00844868046714
UDI-Public(01)00844868046714(17)300401(10)2120030024
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K213672
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberT3PT4310
Device Lot Number2120030024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale
Patient EthnicityNon Hispanic